Authors: Atanacković, Teodor
Janev, Marko 
Pilipović, Stevan
Title: Non-linear boundary value problems involving Caputo derivatives of complex fractional order
Journal: Applied Mathematics and Computation
Volume: 334
First page: 326
Last page: 342
Issue Date: 1-Oct-2018
Rank: M21a
ISSN: 0096-3003
DOI: 10.1016/j.amc.2018.04.026
Abstract: 
We study approximate solutions of CDtβy(t)=f(t,y(t)), separately, for β ∈ (0, 1) and β ∈ (1, 2) with different boundary data, where CDtβ is the Caputo fractional derivative of complex-order. For this purpose we use the expansion formula for such fractional derivatives and prove the existence and the uniqueness of approximate solutions under certain conditions and their convergence to the original solutions.
Keywords: Expansions formula for fractional derivatives | Fractional derivative of complex-order | Non-linear fractional boundary value problem
Publisher: Elsevier
Project: Viscoelasticity of fractional type and shape optimization in a theory of rods 
Integrated system for detection and estimation of fire development by real-time monitoring of critical parameters 
Methods of Functional and Harmonic Analysis and PDE with Singularities 
Development of Dialogue Systems for Serbian and Other South Slavic Languages 

Show full item record

SCOPUSTM   
Citations

2
checked on Oct 1, 2022

Page view(s)

35
checked on Oct 2, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.